Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 3

 
   

A Class of Exponential Chain Type Estimator for Population Mean With Imputation of Missing Data Under Double Sampling Scheme

PP: 479-485
doi:10.18576/jsap/060304
Author(s)
Abhishek Kumar, Ajeet Kumar Singh, Priyanka Singh, V. K. Singh,
Abstract
This paper aims to deal with the problem of non-response, by suggesting an exponential chain type class of imputation technique and corresponding point estimator in double sampling has been proposed for estimating finite population mean of the study variable when the information on another additional auxiliary variable is available along with the main auxiliary variable. The bias and mean square error of the proposed strategy have been obtained. Theoretical and empirical studies have been done to demonstrate the supremacy of the proposed strategy with respect to the strategies which utilize the information on one and two auxiliary characteristics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved